| Model Number |
391020 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2021
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a predilated severely calcified lesion (80 percent stenosis degree) in the mildly tortuous distal lad.The lesion could not be crossed with the device.The device was removed from patients body.
Additional Manufacturer Narrative
The returned instrument was subjected to a detailed technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed that the balloon is well folded and shows no signs of inflation.A small amount of contrast medium residue was observed in the balloon and inflation lumen, indicating application of negative pressure.The stent is crimped well between the xray markers and shows no damage or irregularity.The crimped diameter of the stent complies with the specification.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.